Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have fatty liver grade 1 and renal calculus with PCS. Not alcoholic. Reason?

i am abaan. i m 22 year old prob. in kidneys right kidney, tiny echogenic shadow measuring 2.8mm is seen in middle calyx of right kidney pelvicalyceal system is prominent on right side. LIVER: Mildly increased echogenicity of liver parenchyma is seen. Innference:- 1. Fatty liver grade-1. 2.Tiny right renal calculus with prominent P.C.S. I am not alcohlic then why Fatty liver problem ? i need diet chart
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Fatty liver (FL) is commonly associated with alcohol or metabolic syndrome (diabetes, hypertension, obesity and dyslipidemia), but can also be due to any one of many causes[2][3]:
Abetalipoproteinemia, glycogen storage diseases, Weber-Christian disease lipodystrophy
Malnutrition, total parenteral nutrition, severe weight loss, refeeding syndrome, jejunoileal bypass, gastric bypass, jejunal diverticulosis with bacterial overgrowth
Drugs and toxins
Amiodarone, methotrexate, diltiazem, expired tetracycline, highly active antiretroviral therapy, glucocorticoids, tamoxifen, environmental hepatotoxins (e.g., phosphorus, mushroom poisoning)
Inflammatory bowel disease, HIV, hepatitis C (especially genotype 3), and alpha 1-antitrypsin deficiency.
Renal calculus with pcs is a seperate problem.The exact cause for this is still unclear.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor